The sample was give over a year ago and my quetion is safe to use.
20 Jan 2012
The Veramyst my doctor gave me was a sample he received from a salesman. It was the only medicine the doctor gave me for what seemed like a normal cold in early November. By the 19th of January, I am still sick, much worse than before. A month ago the doctor said it might be sinusitis, but still the only thing I took was Veramyst every day, two squirts in each nostril. The mucous membranes in my nostrils are terribly sensitive now and painful. I have suffered from rashes this whole time and never thought that the Veramyst might be causing them. I would never take it again. I believe my immune system has been compromised.
Now I have learned that this is a steroid drug. My doctor never mentioned this fact to me. Steroids are known to reduce your immunity, therefore making you susceptible to not getting better.
Good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Astelin seems to cause anxiety and some heart sensations, anyone having any problems that is on heart meds? I take Astelin, Nasonex and an ...
1 answer • 22 Apr 2010
I had a cold since early November. Two months later, I have painfully sensitive mucous membranes in my nose and I am plagued with rashes. The only ...
1 answer • 20 Jan 2012
I cannot find 4 Way Nasal Spray on market/drug store shelves. All internet site I go to are out also. Have the stopped producing this or is it temp. ...
2 answers • 6 May 2012